MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 1-2 11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 1-2 11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71421502
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during knee arthroplasty, the insert could not be impacted into tibial tray after several atempts.Finaly a same model back-up device was used to complete the surgery withouth issues, but causing significant surgical dealy.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
GII PS HI FLEX ISRT SZ 1-2 11
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6759469
Report Number1020279-2017-00577
Device Sequence Number878129
Product Code JWH
UDI-Device Identifier03596010492340
UDI-Public03596010492340
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/25/2025
Device Model Number71421502
Device Catalogue Number71421502
Device Lot Number15MM17653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer08/16/2017
08/16/2017
Initial Report FDA Received Date08/02/2017
Supplement Report FDA Received Date08/31/2017
10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR